# SDR 95ZZZX6452

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N630DB
- Make and model: Beech 200BEECH
- Aircraft serial: BB187
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 00011013321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION FOUND BOTH LEADING EDGE RIBS ARE CRACKED.  MOUNT SCREWS ARE TIGHT.  LEFT WING PREVIOUSLY REPAIRED BY DOUBLER ON SKIN.  BOTH RIBS HAVE ABOUT 4,000 HOURS SINCE LAST REPLACEMENT.
